# SDR P2EA99172

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, AT THE AFT CARGO COMPARTMENT AFT PRESSURE BULKHEAD, BS 1016, BETWEEN STRINGERS 26R AND 27R, PRESSURE BULKHEAD WEB SECTION WAS FOUND WITH CORROSION.  REPAIRED PRESSURE BULKHEAD WEB SECTION AT BS 1016, BETWEEN STRINGER 26 LEFT AND STRINGER 26 RIGHT DUE TO CORROSION PER COOPESA COO-3-53-234-99, DATED APR 17, 1999 AND BOEING FAX COO-SJO-99-0469RR, DATED APR 8, 1999.  TO PERFORM THE BULKHEAD WEB REPAIR IT WAS NECESSARY TO CUT AND REPAIR THE FUSELAGE SKIN SECTION BETWEEN BS 1016 AND BS 1035, FROM STRINGER 27 LEFT AND STRINGER 27 RIGHT PER SB 737-53A1075, SECTION III, FIGURE 1, STEP 6, REVISION 2 DATED JULY 13, 1984.  (M)
